Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Bleeding mid-cycle, nausea, lower back pain, tired, weight gain on stomach. What to do?

Hi Dr Last week i was getting quite alot of pregnancy symptoms ( nausea , head aches, tiredness, bigger breasts, very promenant veins on my breasts, urinating alot more) ....i felt pregnant. My period was due last friday of which didn t appear (my cycle is like clockwork). On Monday i noticed i was lightly bleeding but only when i wiped myself, this happened everytime i went to urinate and stopped by Tuesday. It didn t feel like a period. Tomorrow will be a week after my period was due, and i am still feeling nausea, lower back pain , tired and also i have gained weight on my stomach. I have taken 2 pregnancy tests (1 the day after my period was due and the other yesterday) both of these come out negative. Could you please give me advise as to what to do? Many Thanks
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Since you have always had regular periods and also based on your symptoms, you have good chances of being pregnant. In the present scenario, you can either repeat the HPT with a fresh early morning sample of urine or go for the serum beta-hCG titre estimation for a better confirmation. This coupled with a trans-vaginal sonogram clarifies the issue. Please consult a gynecologist for a proper evaluation and further help. Hope you find this information useful. Take care.
Answered: Mon, 30 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor